# SDR COMA2009082050185

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 30,329 hours, 26,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 30,329 hours, 26,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME CAP ANGLE BEND RADIUS AT FS 559.00 CRACKED AT BL 18.00.  REPAIRED CRACK AT RIGHT FS 559.00 IAW REO 601R-53-41-260.
